Two-dimensional fractal linearization of distribution curves
More details
Hide details
Wrocław University of Technology
Publication date: 2005-01-01
Corresponding author
Jan Drzymala   

Wrocław University of Technology, Wybrzeże Wyspianskiego 27, 50-370,Wrocław
Physicochem. Probl. Miner. Process. 2005;39(1):129-139
Distribution curves of properties of materials (size, density, hydrophobicity, etc.) are important for characterization and controlling separation results. Frequently, the mass-based size distribution curves are linearized using various functions including those of Rosin-Rammler, Gates-Gaudin- Schumann, and Gaudin-Meloy. In this paper, a fractal approach was tested for linearization of the size distribution curves. It was shown in the paper that the three-dimensional (3D) fractal linearization equation is the same as the Gates-Gaudin-Schumann formula. It was also shown that area-based 2D fractal can be used for linearization of the size distribution curves provided that an appropriate area, on which the sample is spread, is determined. It was also shown that in some cases more than one fractal is necessary for linearization of the size distribution curve.
Journals System - logo
Scroll to top